# SDR VTZA980054

- Difficulty date: February 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N622BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7187
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fecu
- Part number: 601R930503
- Condition: False Reading
- Location: Flaps
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

IAD/ATL - FLT 6715 - DURING APPROACH AT 0930 HRS ON 2-12-98, AIRCRAFT MADE A SCHEDULED LANDING WITH ONE DISCREPANCY WHICH WAS FLAPS STUCK AT ZERO DEGREES.  EICAS MESSAGE READ FLAPS FAILED.  MAINTENANCE INSPECTED RESET FLAP CIRCUIT BREAKER.  OPS CHECK OK.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
